数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE
作者: Zhu, CC; Li, WT; Yang, FY
收录类别: SCIE
出版日期: 2017-02
刊名: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
卷号: 7, 期号:1-1, 页码:147-171
出版者: WILMINGTON SCIENTIFIC PUBLISHER, LLC
出版地: WILMINGTON
英文摘要: This paper is concerned with the traveling waves of a reaction diffusion SIRQ epidemic model with relapse. We find that the existence and nonexistence of traveling waves are determined by the basic reproduction number of the system and the minimal wave speed. This threshold dynamics is proved by Schauder's fixed-point theorem combining Lyapunov functional with the theory of asymptotic spreading. Moreover, the numerical simulations are provided to illustrate our analytical results and the effect of the relapse is also discussed.
关键词: Reaction-diffusion equations ; basic reproduction number ; traveling wave solutions ; Schauder's fixed-point theorem ; Lyapunov functional
作者部门: [Zhu, Chengcheng ; Li, Wantong ; Yang, Feiying] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSF of China [11271172, 11401277]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.11948/2017011
ISSN号: 2156-907X
WOS记录号: WOS:000385782900011
IR记录号: WOS:000385782900011
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/189078
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Zhu, CC,Li, WT,Yang, FY. TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE[J]. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION,2017,7(1-1):147-171.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Zhu, CC]'s Articles
[Li, WT]'s Articles
[Yang, FY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhu, CC]‘s Articles
[Li, WT]‘s Articles
[Yang, FY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace